MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. TEMNO ELITE COAXIAL BUNDLE; COAXIAL INTRODUCER BUNDLE

MERIT MEDICAL SYSTEMS, INC. TEMNO ELITE COAXIAL BUNDLE; COAXIAL INTRODUCER BUNDLE
Catalog Number TEVC2020
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that upon firing the device to collect the sample, the physician noticed a piece of the biopsy needle remained inside the coaxial introducer.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
TEMNO ELITE COAXIAL BUNDLE
Common Device Name
COAXIAL INTRODUCER BUNDLE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key22522767
Report Number1721504-2025-00158
Device Sequence Number7951006
Product Code KNW
UDI-Device Identifier00884450397770
UDI-Public00884450397770
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTEVC2020
Device Lot NumberH3197935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown